MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD LUER-LOK¿ SYRINGE WITH BD ECLIPSE¿ SAFETY; PISTON SYRINGE

BECTON DICKINSON MEDICAL (SINGAPORE) BD LUER-LOK¿ SYRINGE WITH BD ECLIPSE¿ SAFETY; PISTON SYRINGE
Catalog Number 305785
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd luer-lok¿ syringe with bd eclipse¿ safety the device was damaged.There was no report of patient impact.The following information was provided by the initial reporter: broken barrel.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 26-jan-2023.H6: investigation summary: our quality engineer inspected the 1 photo and 1 sample submitted for evaluation.The reported issue of barrel / flange damaged was confirmed upon inspection of the sample.Analysis of the sample showed that the barrel and flange were broken.The defect is caused by jam at the reject station due to stopper position high rejects.The high rejects were due to inconsistent stopper position during the plunger insertion.An action was taken to replace with level rollers which will ensure a more even and consistent plunger insertion and stopper position and thus result in less jams and rejects at the stopper position reject station.This batch was produced before the action took place.Production records were reviewed, and this batch meets our manufacturing specification requirements.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD LUER-LOK¿ SYRINGE WITH BD ECLIPSE¿ SAFETY
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16250996
Report Number8041187-2023-00021
Device Sequence Number17515499
Product Code FMF
UDI-Device Identifier00382903057856
UDI-Public00382903057856
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305785
Device Lot Number1361158
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date03/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown